Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Some remarks on the stability of a property related to the mean value theorem for harmonic functions


Author: Burton Randol
Journal: Proc. Amer. Math. Soc. 114 (1992), 175-179
MSC: Primary 31A05; Secondary 30C15, 31B05
MathSciNet review: 1079707
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose $ u$ is harmonic and of mean zero over a compact domain $ D$. We study the extent to which the zero-set of $ u$ must penetrate into the interior of $ D$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 31A05, 30C15, 31B05

Retrieve articles in all journals with MSC: 31A05, 30C15, 31B05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1079707-7
PII: S 0002-9939(1992)1079707-7
Article copyright: © Copyright 1992 American Mathematical Society